# SDR SIMA20130511004

- Difficulty date: May 11, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 25,149 hours, 21,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE PASSENGER DOOR EMERGENCY LIGHT ON PIVOT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED LENS, REMOVED LIGHT BULB, ROTATED BULB 180 DEGREES AND RE-INSTALLED BULB AND REINSTALLED LENS.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
